# SDR TWAA9916204

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47411
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION ON THE FORMER FOOT AT STA 598, RT SIDE OF LONGERON 30.  REMOVED VISIBLE CORROSION PER SPM 6-80-1 AND SRM 51-10-03.  INSTALLED NEW FORMER FOOT PER SRM 53-03 FIG 3.
